Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning sensation while urinating, pain in testicles. Ultrasound normal. Prescribed medication, pain still there sometimes

Hi Doctor , I was feeling slight burning sensation in urnie . followed by mild pain both the testicle . For this i went to a doctor , who prescribe me Oflox medicine for any bacterial infection and ultrasound. The ultra sound was done twice , and everything came out normal. Urine culture showed no bacterial infection. Although , the more observable pain gone , but still some time i feel little twinge or pain in testicle. Please advise .
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
HIV AIDS Specialist 's  Response

Thanks for posting your query.

You may likely to have a condition called Epididymitis, a structure above the testes where the vas deference originates got inflamed. Epididymitis can be due to various reasons like Tuberculosis, Filariasis, Recurrent urinary tract infections and also due to STDs.

You better continue Tablet Ofloxacin as you got little relief for few more days along with Tablet Azithromycin also along with some anti inflammatory drugs like Diclofenac or Bruffen for 1-2 weeks as per the guidance of your surgeon or Dermato venereologist.
You will be alright.
Wish you a speedy recovery.
Dr S.murugan
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor